Some applications of Saalschütz's theorem
Rendiconti del Seminario Matematico della Università di Padova, Volume 44  (1970), p. 91-95
@article{RSMUP_1970__44__91_0,
     author = {Carlitz, L.},
     title = {Some applications of Saalsch\"utz's theorem},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     pages = {91-95},
     zbl = {0235.33001},
     mrnumber = {298064},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1970__44__91_0}
}
Carlitz, L. Some applications of Saalschütz's theorem. Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970) , pp. 91-95. http://www.numdam.org/item/RSMUP_1970__44__91_0/

[1] Bailey, V.N.: Generalized hypergeometric series, Cambridge, 1935. | Zbl 0011.02303

[2] Carlitz, L.: Some hypergeometric congruences, Portugaliae Mathematica, vol. 12 (1953), pp. 119-128. | Zbl 0052.03804

[3] Riordan, J.: Combinatorial Identities, New York, 1968. | Zbl 0194.00502